# SDR DALA2022050903212

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION REAR PINTLE PIN AT LH MAIN LANDING GEAR. CORRECTIVE ACTION: REPLACED REAR PINTLE PIN ON RH MAIN LANDING GEAR PER DELTA WORK CARD AMDS 3210-9601-RT. (2226696)
